# SDR SWIA2017010642982

- Difficulty date: December 21, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 34,539 hours, 29,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY DOOR FRAME IS DENTED.  REMOVED AND REPLACED THE DOOR FRAME IAW SRM.
